Couldn't find what you looking for?

TRY OUR SEARCH!


I have read on health forums – and not once, which is weird – that some patients who use Allegra to cure their allergies, complain about a singular side effect: weight gain! Is it a possible contraindication, or is it just a regular American exaggeration?

Loading...


Quite weird, I agree. But since we accepted all those kind of phobias, maybe they'll force the world to accept this… But the common sense will not. The side effects while taking Allegra may occur only in case that the patient gets an allergic reaction… Funny, huh? Allergy on the allergen… Nausea, upset stomach: they can also occur, but it is not serious enough to discontinue the therapy.
Its strength can decrease if you occasionally mix Allegra with an antacid that contains aluminum or magnesium such as Rolaids, Maalox, Mylanta, Milk of Magnesia, Pepcid Complete…
And that's all! I think those patients you mentioned gained their kilograms in some other, secrete way…
Reply

Loading...